| Catalog Number |
NSLG2C35A |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/11/2025.B3: event year only reported: 2025.D4 batch #: unknown.Additional information was requested and the following was obtained: did the electrode ceramic separate or break off? did the i blade get damaged or break off? is the jaw damaged but not broken off? is the top jaw loose but not detached? is the top jaw ptc material damaged? is the black ptc in the upper jaw detached? is the top jaw broken off the of the device? no one knows the name of the piece.It is included in the package sent back.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure the device stop working and a metal piece fall off.There were no patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/11/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4) date sent: 7/22/2025 d4 batch #: a97f61.Corrected data: d4 udi # and expiration date, h4.Investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with the electrode and ceramic detached from the jaw and it was returned.No top jaw missing was noted.The device was tested on the generator, this resulted in the ¿close jaws on tissue and reactivate¿ alert screen, this is advising the generator cannot deliver energy.Then the "replace instrument" screen would be displayed after receiving the "close jaws on tissue and reactivate" message three times.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.There is insufficient evidence related to what caused the damage to the device.